# SDR ASOA2015122814320

- Difficulty date: December 28, 2015
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 36,060 hours, 32,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 589-605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOORBEAM, OTBD SIDE, FS 589.00-605.00 AND LBL9.  REMOVED DAMAGE AND FOUND NOT WITHIN LIMITS IAW SRM 53-00-00. REMOVED FLOOR SUPPORT BEAM CAP IAW SRM 51-42-21, 51-42-06. STARTED INSTALLATION OF LT SIDE OF NEW SERVICABLE FLOOR SUPPORT BEAM CAP IAW SRM 51-42-21.  INSTALLED REMAINING FASTENERS EXCEPT FASTENERS THRU FLOOR RAIL FITTING AT FS 621 IAW REO 601R 53-61-3780, REV A.  INSTALLED FLOOR RAIL FITTING AT FS 621 REF AMM 20-21-00, SRM 51-42-22, REO 601R 53-61-3780, REV A.  COMPLIED WITH ECTC REO 601R-53-61-3780 AND REO 601R-53-61-3780, REV A DATE 7/15/2011 AS WRITTEN. REO 601R-53-61-37890 IS CLASSIFIED AS A MAJOR ALTERATION.
